≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

 

Similar posts:

Lycopodium culvatum antidote 23Lycopodium or a more specific remedy? 11lycopodium reaction 27how to use lycopodium CM 8How much time between Staphysagria & Lycopodium? 2Lycopodium for female pattern baldness 17To Professional Homeopaths : Lycopodium 1M : 40 to 50 days before feeling better ? 1Lycopodium for chronic anxiety 18Lycopodium LM1 aggravation or proving 3Overdose of Lycopodium 30 & maybe be proving it 15

 

The ABC Homeopathy Forum

Lycopodium

I'm looking for an explanation. I took Lycopodium 200C as directed by a homeopath, but I felt an abdominal fullness within the day. My
metabolism has slowed down, and I'm constipated, bloated, and gassy. I also have intermittent abdominal pain, and I sometimes strain at the stool. I've gained 7-10 pounds in a matter of only three or four weeks, and my diet hasn't even changed. I have a small roll of belly fat around my midriff, and my thighs and buttocks are fuller as well. Prior to working with this homeopath, I had a flat belly and I was emptying my bowels every day - sometimes even twice per day. I'm really frustrated at this point because all of my time and hard work over the last 15 months to detox to a point of good bowel elimination seems to be gone within a month.

After reading about Lycopodium, I understand the remedy is supposed to help these kinds of symptoms, but for me, it caused the symptoms it is supposed to help. Can you explain to me why I reacted to Lyco this way? Are inverse reactions a sign of a deeper pathology, candida, or a
parasite? I spoke to the homeopath about my symptoms, but I am looking for a second opinion. Has anyone ever seen Lyco cause the same symptoms that it is supposed to help? Would taking Camphora wipe out the Lyco and restore my bowel function or reduce my bloating?

Thank you for your time and consideration.
 
  ladyinpink on 2019-04-09
This is just a forum. Assume posts are not from medical professionals.
Hi,
Homeopathic remedies often bring back old symptoms- this is
Called aggravation. Usually this can last from
A few hours to a week. Sometimes, a person has unneeded
Aggravation because the potency was too high
Or they took too many doses.

If you have new symptoms you never had-
These are called proving symptoms or
Accessory symptoms. You can see these in
The materia medica of any remedy. This means
That potency was too high, too many doses
Or that the remedy is wrong. If the remedy was
A good match these new symptoms wear off and
Then relief would manifest.

How long ago did you take the 200c?
Was it just one dose?

If this is aggravation, you need to wait it out for 10 days
To see if you are then feeling much better.

From what you wrote it sounds like you took
One dose and are having effects weeks after it.

Antidotes for lyco are camphor, pulsatilla, causticum and if me I would try to antidote it. You could first try with camphor
And use Vick’s and rub it on your stomach area.
After the remedy is antidoted, your case should be retaken.
It sounds like you are sensitive to higher potencies
So in the future I would start with a test dose of
30c. You can then gauge effects in a couple days.
[Edited by simone717 on 2019-04-09 04:04:34]
 
simone717 last year
Thank you for your reply, Simone717. To answer your questions, I took the 200C in February. I took a tsp of it in water and then the following week I took a dose on Monday and another dose that Friday. I remember that I was coming off of a cold prior to starting the Lycopodium, which the homeopath was aware of. She also noted in our first session that I am sensitive, so knowing what I know now about homeopathy, 200C sounds pretty high.

I tried pulsatilla and Causticum as antidotes in the last few weeks. I didn’t notice anything with Causticum, and I felt worse after pulsatilla. I ordered camphora, which will arrive on Friday. I’m hoping it will clear the slate for me.

I don’t have any Vick’s, but I tried Biofreeze, which contains camphor. It seemed to help move things along and has caused some gurgling.

Thank you again for your reply and suggestions.
 
ladyinpink last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.